×

zbMATH — the first resource for mathematics

The\(L_p\) approach to the Dirichlet problem. (English) Zbl 0093.10601

PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] Agmon . S. , Multiple layer potentials and the Diriohlet problem for higher order elliptic equations in the plane I , Comm. Pure Appl. Math. , Vol. 10 , 1957 , pp. 179 - 240 . MR 106323 | Zbl 0081.09801 · Zbl 0081.09801 · doi:10.1002/cpa.3160100202
[2] Agmon , S. , The coerciveness problem for integro-differential forms , J. d’Analyse Math. , Vol. 6 , 1958 , pp. 183 - 223 . MR 132912 | Zbl 0119.32302 · Zbl 0119.32302 · doi:10.1007/BF02790236
[3] Agmon , S. , Douglis , A. and Nirenberg , L. , Dstimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions I , Comm. Pure Appl. Math. , Vol. 12 , No. 4 , 1959 . MR 125307 | Zbl 0093.10401 · Zbl 0093.10401 · doi:10.1002/cpa.3160120405
[4] Aronszajn , N. , On Coercive integro-differential quadratic forms , Conference of Partial Differential Equations, University of Kansas , Technical Report No. 14, pp. 94 - 106 . Zbl 0067.32702 · Zbl 0067.32702
[5] Babich , V.M. , On a problem of extension of functions , Uspehi Mat. Nauk. N. S. , Vol. 8 , no. 2 ( 54 ), 1953 , pp. 111 - 113 (in Russian). MR 56675 | Zbl 0050.06201 · Zbl 0050.06201
[6] Browder F.E. , Strongly etliptic systems of differential equations , Ann. Math. Study No. 33. Princeton University Press , 1954 , pp. 15 - 51 . MR 67306 | Zbl 0057.32901 · Zbl 0057.32901
[7] Browder , F.E. , On the regularity properties of solutions of elliptic partial differential equations , Comm. Pure Appl. Math. , Vol. 9 , 1956 , pp. 351 - 361 . MR 90740 | Zbl 0070.09601 · Zbl 0070.09601 · doi:10.1002/cpa.3160090307
[8] Calderon A.P. and Zigmund , A. , On singular integrals , Amer. J. Math. , Vol. 78 , 1956 , pp. 289 - 309 . MR 84633 | Zbl 0072.11501 · Zbl 0072.11501 · doi:10.2307/2372517
[9] Deny J. and Lions J.L. , Les espace de Beppo Levi , Ann. Inst. Fourier , Vol. 5 , 1953 - 54 , pp. 305 - 370 . Numdam | Zbl 0065.09903 · Zbl 0065.09903 · doi:10.5802/aif.55 · numdam:AIF_1954__5__305_0 · eudml:73718
[10] Fichera , G. , Alcuni recenti sviluppi della teoria dei problemi al contorno per le equazioni alle derivate parziali lineari , Atti Cong. Int. Equaz. Lin. der. parz. di Trieste , 1954 , pp. 174 - 227 . MR 74665 | Zbl 0068.31101 · Zbl 0068.31101
[11] Friedrichs , K.O. , The identity of weak and strong extensions of differential operators , Trans. Amer. Math. Soc. , Vol. 55 , No. 1 , 1944 , pp. 132 - 151 . MR 9701 | Zbl 0061.26201 · Zbl 0061.26201 · doi:10.2307/1990143
[12] Friedrichs , K.O. , On the differentiability of solutions of linear elliptic differential equations , Comm. Pure Appl. Math. , Vol. 6 , 1953 , pp. 299 - 326 . MR 58828 | Zbl 0051.32703 · Zbl 0051.32703 · doi:10.1002/cpa.3160060301
[13] Gagliardo , E. , Proprietà di alcune classi di funzioni in più variabili , Ric. di Mat. , Vol. 7 , 1958 , pp. 102 - 137 . MR 102740 | Zbl 0089.09401 · Zbl 0089.09401
[14] Gårding , L. , Dirichlet’s problem for linear elliptic partial differential equations , Math. Scand. , Vol. 1 , 1953 , pp. 55 - 72 . MR 64979 | Zbl 0053.39101 · Zbl 0053.39101 · eudml:165486
[15] Hörmander , L. , Differentiability properties of solutions of systems of differential equations , Ark. for Mat. Vol. 3 , 1958 , pp. 527 - 535 . MR 104923 | Zbl 0131.09503 · Zbl 0131.09503 · doi:10.1007/BF02589514
[16] John , F. , Plane waves and spherical means applied to partial differential equations , Interscience . New York , 1955 . MR 75429 | Zbl 0067.32101 · Zbl 0067.32101
[17] Koselev , A.I. , On boundedness in Lp of derivatives of solutions of elliptic equations and systems , Doklady Akad. Nauk USSR , Vol. 116 , 1957 , pp. 542 - 544 (in Russian). MR 96896 | Zbl 0081.09802 · Zbl 0081.09802
[18] Lions , J.L. , Problemès aux limites en theorie des distributions , Acta Math. , Vol. 94 , 1955 , pp. 13 - 153 . MR 75425 | Zbl 0068.30902 · Zbl 0068.30902 · doi:10.1007/BF02392490
[19] Magenes , E. and Stampacchia , G. , I problemi al contorno per le equazioui differenziali di tipo ellittico , Ann. Sc. Norm. Sup. Pisa Vol. 12 , 1958 , pp. 247 - 358 . Numdam | MR 123818 | Zbl 0082.09601 · Zbl 0082.09601 · numdam:ASNSP_1958_3_12_3_247_0 · eudml:83216
[20] Miranda , C. , Teorema del massimo modulo e teorema di essistenza e di unicita per il problema di Dirichlet redativo alle equazioni ellittiche in due variabili , Ann. Mat. Pura Appl. , Vol. 46 , 1958 , pp. 265 - 312 . MR 124615 | Zbl 0093.29403 · Zbl 0093.29403 · doi:10.1007/BF02412919
[21] Morrey , C.B. Functions of several variables and obsolute continuity , Duke Math. J. , Vol. 6 , 1940 , pp. 187 - 215 . Article | MR 1279 | Zbl 0026.39401 | JFM 66.1225.01 · Zbl 0026.39401 · doi:10.1215/S0012-7094-40-00615-9 · minidml.mathdoc.fr
[22] Morrey , C.B. , Second order elliptic systems of differential equations, Contributions to the Theory of Partial Differential Equations , Ann. Math. Studies No. 33 Princeton , 1954 , pp. 101 - 159 . MR 68091 | Zbl 0057.08301 · Zbl 0057.08301
[23] Nirenberg , L. , Remarks on strongly elliptic partial differential equations , Comm. Pure Appl. Math. , Vol. 8 , 1955 , pp. 648 - 674 . MR 75415 | Zbl 0067.07602 · Zbl 0067.07602 · doi:10.1002/cpa.3160080414
[24] Nirenberg , L. , Estimates and existence of solutions of elliptic equations , Comm. Pure Appl. Math. , Vol. 9 , 1956 , pp. 509 - 530 . MR 91402 | Zbl 0070.32301 · Zbl 0070.32301 · doi:10.1002/cpa.3160090322
[25] Schechter , M. , Integral inequalities for partial differential operators and functions satisfying general boundary conditions , Comm. Pure Appl. Math. , Vol. 12 , 1959 , pp. 37 - 66 . MR 141879 | Zbl 0093.29401 · Zbl 0093.29401 · doi:10.1002/cpa.3160120104
[26] Schechter , M. , Solution of the Dirichlet problem for systems not necessarily strongly elliptic , Comm. Pure Appl. Math. , Vol. 12 , 1959 , pp. 241 - 247 . MR 155088 | Zbl 0086.30302 · Zbl 0086.30302 · doi:10.1002/cpa.3160120205
[27] Schechter , M. , General boundary value problems for elliptic partial differential equations , Bull. Amer Math. Soc. , Vol. 65 , 1959 , pp. 70 - 72 . Article | Zbl 0087.30203 · Zbl 0087.30203 · doi:10.1090/S0002-9904-1959-10279-2 · minidml.mathdoc.fr
[28] Schwartz , L. , Théorie des distributions , Hermann , Paris , 1950 - 51 . MR 209834 | Zbl 0037.07301 · Zbl 0037.07301
[29] Schwartz , L. , Su alcuni problemi della teoria delle equazioni differenziali lineari di tipo ellittico , Rend. Sem. Mat. Fis. Milano , Vol. 27 , 1958 , pp. 211 - 249 . Zbl 0086.08103 · Zbl 0086.08103 · doi:10.1007/BF02922576
[30] Sobolev S.L. , On a theorem of functional analysis , Mat. Sbornik, N. S. 4 , 1938 , pp. 471 - 497 (in Russian). Zbl 0131.11501 · Zbl 0131.11501
[31] Stampacchia , G. , Sopra una classe di funzioni in n variabili , Ric. di Mat. , Vol. 1 , 1951 , pp. 27 - 54 . MR 48551 | Zbl 0049.16802 · Zbl 0049.16802
[32] Vishik , M.I. , On strongly elliptic systems of differential equations , Mat. Sbornik , Vol. 29 , 1951 , pp. 617 - 676 (in Russian). MR 49440
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.